Jump to content

Search the Community

Showing results for tags 'withdrwawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey guys! So every time I've tapered down a dose of Effexor xr (starting at 112.5), I notice for a day or so I get this feeling like i'm under water, or my ears have water in them. Or like they need to be popped-like i just drove up a mountain. Is this what is commonly known as the 'brain shivers' ? I hope I'm not the only one who this happens to. While it's annoying, it's tolerable. I get that, a migraine, a runny nose, and the feeling like i'm coming down with a cold at the end of the day. Physical symptoms actually don't bother me..i feel "lucky" that I haven't had any emotional side effects (yet cautiously optimistic) - I'm also on 20 mg of citalopram so that could be why too. Just seeing if the water in the ears thing sounds familiar to anyone or if this is a completely separate physical ailment. I just notice it's always within the first few days of my latest taper. Thanks in advance
×
×
  • Create New...